Users Online: 267 Home Print this page Email this page Small font sizeDefault font sizeIncrease font size  
Home | About us | Editorial board | Search | Ahead of print | Current issue | Archives | Submit article | Instructions | Subscribe | Contacts | Login 
 

    Article Cited by others

LETTER TO EDITOR

Extravasation injury due to dopamine infusion leading to dermal necrosis and gangrene

Bhosale Guruprasad P, Shah Veena R

Year : 2012| Volume: 28| Issue : 4 | Page no: 534-535

   This article has been cited by
 
1 Complicating Symmetric Peripheral Gangrene after Dopamine Therapy to Patients with Septic Shock
Juan Dong,Lingli Zhang,Guangxun Rao,Xiaohong Zhao
Journal of Forensic Sciences. 2015; 60(6): 1644
[Pubmed]  [Google Scholar] [DOI]
2 Extravasation of Noncytotoxic Drugs
Ann Le,Samit Patel
Annals of Pharmacotherapy. 2014; 48(7): 870
[Pubmed]  [Google Scholar] [DOI]
3 Dopamine
Reactions Weekly. 2013; 1434(1): 24
[Pubmed]  [Google Scholar] [DOI]

 

Read this article